MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MX-410410
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported acute appendicitis, gallstone, brain fog, sinus and ear infections, fevers, abdominal pain, cyst in abdominal area, pain, bladder infection, uti, right side rupture, right side swelling, feels cold fluid on right side, right side has dropped, right side feels warmer, right side redness and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Device remains implanted.
 
Additional Manufacturer Narrative
In response to fda report number: mw5110001.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified the device was broken shell, yellow particles material was found on the shell and flat creases.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified broken striated.Based on the device analysis the final assessment is: - a striated edge broken in the side anterior assessed as surgical damage.
 
Event or Problem Description
Patient reported right side rupture, "feels cold fluid on right side", "pain", "right side swelling¿, ¿right side feels warmer¿, ¿right side redness¿, "right side has dropped", and exchange from textured to smooth breast implants due to the patient¿s concern with the product.Patient later reported "unusual rashes would appear across my chest, the entire right side of my face (but not the other)".Healthcare professional later reported right side "intracapsular rupture." patient additionally reported the following events, which are not device-related: "acute appendicitis, gallstone, brain fog, sinus and ear infections, fevers, abdominal pain, cyst in abdominal area, bladder infection, and uti".Later, patient reported, "their hair is starting to fall out," which is not device-related.Patient also reported the following events, which are not device-related: "depression, very frequent headaches and migraines, nose bleeds, i became increasingly overly fatigued, frequent fevers that would sometimes last for several days, frequent fevers between 100-102 degrees, inability to control my body temperature, persistant joint and muscle pain, respiratory difficulties which then required an inhaler and flonase, chronic dry mouth and eyes (although always highly hydrated), poor memory/concentration, insomnia.Sweats around the clock".The device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
 
Event or Problem Description

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key14581332
Report Number9617229-2022-09107
Device Sequence Number5492194
Product Code FTR
UDI-Device Identifier10888628003743
UDI-Public10888628003743
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2020
Device Model NumberMX-410410
Device Catalogue NumberMX-410410
Device Lot Number2791255
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer06/14/2022
07/20/2022
08/17/2022
10/06/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date07/12/2022
08/17/2022
09/08/2022
11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight61 KG